Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Acl on left knee torn while playing. Surgery done. Itching, rashes around cuts. Possible reason?

I torn my acl on my left knee while playing basketball awhile ago. I had surgery last year. I had a clicking sound ever since and went back for a second surgery which I had 2 weeks ago. Wednesday I notice I was itching a lot and a rash developed with small bumps around the cuts. I like to know what could that possibly be?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
it look like you have allergic contact dermatitis .
it may be due to dressing material ,cream or ointment used or any other contact allergen
apply antibiotic cream over cut and hydrocortisone over rash ,for itching take antihistamine tab
better to consult dermatologist if itching not subside
i hope i answered your question
Answered: Fri, 1 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor